# SDR CA190704010

- Difficulty date: August 25, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,160 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCTING A POLLUTION SURVEILLANCE FLIGHT, ILLUMINATION OF FLIGHT MISCOMPARED WITH 15 SECONDS INTERVALS OCCURRED MULTIPLE TIMES. COMPASS DRIFT OF MORE THAN 20 DEGREES OCCURRED WITHIN 5 MIN AFTER HEADING RESET IN HEADING PRESET MODE (FMS-45) WITH ERRONEOUS GROUNDSPEED VELOCITY AND DIRECTION. THIS SITUATION REOCCURRED MANY TIMES THROUGHOUT THE FLIGHT. THE ERRORS SEEMS WORSE AND THE OCCURRENCE MORE FREQUENT ON FLIGHT WITH A LOTS OF TURNS. (TC# 20190704010)
